# SDR HEEA086582

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 419F
- Condition: Malfunctioned
- Location: Fuel Warn Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNAL CONDITIONING UNIT CAUSES TRANSFER CAUTION LIGHT TO FLICKER.
